# SDR DXTA2024070312242

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 8,030 hours, 6,292 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pin
- Condition: Failed
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL400 PAX DOOR OPEN LIGHT CAME ON. REMAINED ON UNTIL DECENDING THROUGH FL370.   REMOVED PIN, P/N: 43031-0009 NSN AND INSTALLED CUSTOMER SUPPLIED NEW PIN, P/N: 43031-0009 NSN. PERFORMED OPERATIONAL CHECK OF THE MAIN DOOR OPEN LIGHT WITH NO DEFECTS NOTED. REF EMBS0S 52-10-00.
